Tsuiki, Hideki and Tsukamoyo, Yasuyuki - Domain Representations Induced by Dyadic Subbases

lmcs:1175 - Logical Methods in Computer Science, March 31, 2015, Volume 11, Issue 1
Domain Representations Induced by Dyadic Subbases

Authors: Tsuiki, Hideki and Tsukamoyo, Yasuyuki

We study domain representations induced by dyadic subbases and show that a proper dyadic subbase S of a second-countable regular space X induces an embedding of X in the set of minimal limit elements of a subdomain D of $\{0,1,\perp\}\omega$. In particular, if X is compact, then X is a retract of the set of limit elements of D.


Source : oai:arXiv.org:1401.1393
DOI : 10.2168/LMCS-11(1:17)2015
Volume: Volume 11, Issue 1
Published on: March 31, 2015
Submitted on: May 16, 2013
Keywords: Mathematics - General Topology,Computer Science - Logic in Computer Science


Share

Consultation statistics

This page has been seen 94 times.
This article's PDF has been downloaded 83 times.